Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 84, NWS Shreveport, LA

December 12, 20157 counties in Texas

NWS Shreveport, LA issued this flash flood warning at Dec 12, 2015, 10:47 PM CST for 7 counties in Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 12, 2015, 10:47 PM CST (04:47 UTC)
Expired
Dec 13, 2015, 2:45 AM CST
In force
4 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Bowie County, TX, Camp County, TX, Cass County, TX, Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 161 km from the middle of the area, began a volume at 04:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 12, 10:50 PM CSTFLASH FLOOD3 Wsw Bogata, TXHIGH WATER RESCUE IN PROGRESS FOR A CAR SWEPT INTO A CREEK ON FM 410 NEAR THE RUGBY COMMUNITY.
Dec 12, 10:55 PM CSTFLASH FLOOD4 N Winnsboro, TXFM 3250 NEAR FM 3170 ARE COVERED IN HIGH WATER BETWEEN THE WINNSBORO AND PURLEY COMMUNITIES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 4.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 87 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
87 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

215 
WGUS54 KSHV 130447
FFWSHV
TXC037-063-067-159-343-387-449-130845-
/O.NEW.KSHV.FF.W.0084.151213T0447Z-151213T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1047 PM CST SAT DEC 12 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  RED RIVER COUNTY IN NORTHEASTERN TEXAS...
  MORRIS COUNTY IN NORTHEASTERN TEXAS...
  CAMP COUNTY IN NORTHEASTERN TEXAS...
  TITUS COUNTY IN NORTHEASTERN TEXAS...
  WESTERN BOWIE COUNTY IN NORTHEASTERN TEXAS...
  WESTERN CASS COUNTY IN NORTHEASTERN TEXAS...
  FRANKLIN COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 245 AM CST

* AT 1047 PM CST...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  HEAVY RAIN FALLING ACROSS THE WARNED AREA. WIDESPREAD RAINFALL
  AMOUNTS OF AN INCH AND A HALF TO IN EXCESS OF THREE INCHES HAVE
  ALREADY FALLEN ACROSS MUCH OF THE WARNED AREA...WITH ADDITIONAL
  MODERATE TO HEAVY RAIN EXPECTED TO SHIFT NORTHEAST ACROSS THESE
  SAME AREAS OVER THE NEXT FEW HOURS. MULTIPLE ROADS ACROSS RED
  RIVER COUNTY ARE COVERED IN HIGH WATER...WITH ADDITIONAL FLASH
  FLOODING EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MOUNT PLEASANT...PITTSBURG...WINNSBORO...CLARKSVILLE...BOXELDER...
  LEESBURG...HAGANSPORT...MOUNT VERNON...DAINGERFIELD...HUGHES SPRINGS...
  DE KALB...LONE STAR...NAPLES...BOGATA...OMAHA...COOKVILLE...ROCKY BRANCH...
  PURLEY...US 259 AND I 30 INTERSECTION AND BAGWELL.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3388 9531 3389 9525 3396 9523 3391 9508
      3386 9504 3386 9497 3375 9487 3376 9477
      3374 9479 3369 9466 3366 9466 3368 9462
      3365 9455 3363 9457 3362 9449 3289 9463
      3291 9515 3300 9515 3296 9517 3296 9531

$$

15

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 12, 10:04 PM CST, 43 minutes earlier.

Area forecast discussion, Dec 12, 10:04 PM CST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1004 PM CST SAT DEC 12 2015

.DISCUSSION...
MAIN CHANGES TO THE CURRENT FORECAST PACKAGE WAS TO MENTION
ISOLATED THUNDERSTORMS SINCE THERE HAS NOT BEEN MUCH LIGHTNING
DATA INDICATED WITH THE ONGOING AREA OF PRECIPITATION. STILL
EXPECTING LOCALLY HEAVY RAINFALL WHICH WILL RESULT IN FLASH
FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE
AREAS...GUSTY WINDS...AND ISOLATED WIND DAMAGE AND TORNADOES
AS SHEAR WILL BE INCREASING OVERNIGHT. /06/

&&

.PREV DISCUSSION... /ISSUED 751 PM CST SAT DEC 12 2015/

AVIATION...
FOR 13/008Z TERMINAL FORECASTS...A LARGE WIDE BAND OF SHOWERS OVER
MUCH OF EAST AND NORTHEAST TEXAS AND ADJACENT SECTIONS OF
SOUTHEAST OKLAHOMA AND EXTREME SOUTHWEST ARKANSAS WEST OF A
TEXARKANA TO LUFKIN TEXAS LINE...WAS PROVIDING MVFR AND IFR
FLIGHT CATEGORIES. TO THE EAST OF THIS LINE MOSTLY VFR CONDITIONS
PREVAILED. THIS LARGE BAND OF PRECIPITATION WILL CONTINUE TO
SHIFT SLOWLY EAST OVERNIGHT WITH LOW LEVEL MOISTURE ALLOWING FOR
THE LOWERING OF THE CLOUD BASES TO MVFR AND IFR. PERIODS OF
HEAVIER RAINFALL AND TIMING OF MOST ACTIVE WEATHER WILL BE
FROM 13/01Z-13/09Z AND NEAR 13/12Z FOR KTYR...FROM 13/01Z-13/09Z
AND 13/12-13/15Z FOR KGGG...FROM 13/04Z-13/09Z AND 13/15Z-13/17Z
FOR KTXK...FROM 13/02Z-13/06Z AND 13/12Z-13/17Z FOR KLFK...FROM
13/09Z-13/11Z AND 13/14Z-13/18Z FOR KSHV...FROM 13/15Z-13/21Z FOR
KELD...AND 13/18Z-13/23Z FOR KMLU. SURFACE WINDS WILL BE SOUTHERLY
15-22 KNOTS WITH HIGHER GUSTS OVERNIGHT AND THROUGH MUCH OF THE
DAY SUNDAY...UNTIL THE SURFACE FRONT/BOUNDARY MOVES THROUGH. THE
BOUNDARY WILL BE APPROACHING KTYR NEAR 13/12Z AND WINDS WILL BE
SHIFTING TO WEST...ALONG A KTXK AND KSHV LINE NEAR 13/18Z...AND
KELD AND KMLU LINE NEAR 13/21Z. VFR FLIGHT CONDITIONS WILL BE
RETURNING DURING THE LATE PART OF THE FORECAST PERIOD AND INTO THE
TIME AFTER THE END OF THE FORECAST PERIOD OF 14/00Z. /06/

PREV DISCUSSION... /ISSUED 526 PM CST SAT DEC 12 2015/

DISCUSSION...
AN EXTENSIVE BAND OF CONVECTION CONTINUES TO SHIFT NNE ACROSS THE
WRN SECTIONS OF E TX THIS AFTERNOON...ALONG THE LEAD SHORTWAVE/PVA
THAT IS LIFTING NE ACROSS THESE AREAS. THIS CONVECTION HAS BEEN
LOW TOPPED...ALTHOUGH CONSIDERABLE LOW LEVEL SHEAR PROFILES HAVE
SUPPORTED ROTATION IN SOME OF THESE SHOWERS...WITH ONE ALREADY
CONFIRMED TORNADO TOUCHDOWN NEAR LINDALE IN SMITH COUNTY TX.
INSTABILITY REMAINS QUITE MEAGER ACROSS E TX/SE OK WITH SFC AND
MUCAPES ONLY AROUND 500 J/KG. NOT EXPECTING MUCH IMPROVEMENT TO
INSTABILITY TONIGHT OR SUNDAY...ALTHOUGH SHEAR PROFILES SHOULD
INCREASE TONIGHT AS A SRLY LLJ SHIFTS E INTO THE REGION AHEAD OF
THE LONGWAVE TROUGH WHICH HAS SHOWN SIGNS OF CLOSING OFF LATE THIS
AFTERNOON OVER THE DESERT SW. THUS...THE SVR THREAT SHOULD REMAIN
ISOLATED TONIGHT/SUNDAY...WITH THE PRIMARY FOCUS OF LOCALLY HEAVY
RAINFALL AND THE POTENTIAL FOR FLASH FLOODING. WHILE THE ONGOING
CONVECTION SHOULD PERSIST THIS EVENING OVER SE OK/E
TX...ADDITIONAL SCT CONVECTION ALREADY BEGINNING TO FIRE THIS
AFTERNOON OVER W TX SHOULD CONSOLIDATE INTO A SQUALL LINE WHICH
WILL ADVANCE E INTO CNTRL TX OVERNIGHT.

THIS SQUALL LINE MAY INTENSIFY OVERNIGHT AS THE SRLY LLJ
INTENSIFIES TO 60-70KTS...WITH SOME OF THESE WINDS POSSIBLY MIXING
DOWN TO THE SFC. PW/S WILL INCREASE TO NEAR 2 INCHES TONIGHT
/WHICH ARE RECORD PW/S BY CLIMO/...WITH ENHANCED CONVERGENCE ALONG
THE SQUALL LINE/COLD FRONT ENHANCING RAIN RATES AS IT ENTERS THE
WRN ZONES NEAR 12Z SUNDAY. THE SQUALL LINE SHOULD QUICKLY ADVANCE
E ACROSS THE REGION...WITH WIDESPREAD 2-4 INCHES OF RAIN...WITH
ISOLATED HIGHER AMOUNTS EXCEEDING 6 INCHES POSSIBLE OVER THE
EXISTING FLASH FLOOD AREA. TIMING OF THIS CONVECTION STILL LOOKS
GOOD...THUS NO CHANGES WERE NEEDED TO THE EXPIRATION TIME OF THE
WATCH AREA. IN ADDITION...A TIGHTENING PRESSURE GRADIENT WITH THE
INCREASE IN THE SRLY LLJ WILL YIELD INCREASING SSE SFC WINDS
TONIGHT...THUS HAVE EXPANDED THE CURRENT LAKE WIND ADVISORY TO
INCLUDE ALL OF E TX/SE OK/MUCH OF SW AR/PORTIONS OF NW LA THROUGH
12Z SUNDAY. THESE WINDS WILL DIMINISH WITH THE APPROACH/PASSAGE OF
THE SQUALL LINE SUNDAY...THUS LATER SHIFTS WILL LIKELY NEED TO
EXTEND THIS ADVISORY FOR THE REMAINDER OF THE REGION
SUNDAY...WHILE DROPPING THE ADVISORY FOR PORTIONS OF E TX.

WIDESPREAD RAINFALL AMOUNTS OF 1.5-3+ INCHES ARE EXPECTED E OF THE
FLASH FLOOD WATCH AREA...WITH THE CONVECTION QUICKLY DIMINISHING
FROM W TO E DURING THE AFTERNOON. HAVE INCREASED POPS TO MID
CHANCE FOR THE ERN ZONES FOR THE EVENING...WITH THE CONVECTION
CLEARING THE ERN ZONES BY 06Z MONDAY. WRLY SFC WINDS SHOULD BACK
MORE S DURING THE EVENING...WITH CIGS CLEARING FROM W TO E.

COOLER TEMPS WILL SETTLE E BEHIND THE FROPA...ALTHOUGH TEMPS WILL
STILL REMAIN ABOVE NORMAL MONDAY AND TUESDAY AS THE UPPER FLOW
BECOMES SW AHEAD OF THE NEXT CLOSED LOW THAT WILL DROP E ACROSS
THE FOUR CORNERS REGION. THIS LOW WILL EJECT NE ACROSS THE PLAINS
BY MIDWEEK...BUT STILL USHER ANOTHER COLD FRONT INTO THE REGION
LATE TUESDAY NIGHT/WEDNESDAY. DEEP LYR MOISTURE WILL BE LIMITED
AHEAD OF THIS NEXT FRONT...BUT SCT SHRA SHOULD DEVELOP ALONG/AHEAD
OF THE FRONT TUESDAY NIGHT/WEDNESDAY. FORTUNATELY...QPF/S WILL BE
MUCH LIGHTER THAN THE CURRENT EVENT...WITH THE FRONT CLEARING THE
REGION WEDNESDAY AFTERNOON. COOLER/MORE SEASONABLE TEMPS ARE
EXPECTED BY THE END OF THE WEEK...WITH NEAR FREEZING TEMPS
RETURNING TO AREAS N OF I-20 BY FRIDAY MORNING.

PRELIMS TO FOLLOW BELOW...

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  68  69  47  69 /  90 100  10   0
MLU  69  73  48  68 /  30 100  40   0
DEQ  66  66  40  64 / 100 100  10   0
TXK  66  67  44  65 / 100 100  10   0
ELD  69  71  45  65 /  50 100  30   0
TYR  56  60  44  69 / 100 100  10   0
GGG  63  64  45  69 / 100 100  10   0
LFK  64  66  45  71 / 100 100  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 AM CST SUNDAY FOR ARZ050-051-059>061-
     070>072.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ARZ050-051-059-060-
     070-071.

LA...LAKE WIND ADVISORY UNTIL 6 AM CST SUNDAY FOR LAZ001>003-010.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR LAZ001-002-010.

OK...LAKE WIND ADVISORY UNTIL 6 AM CST SUNDAY FOR OKZ077.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ077.

TX...LAKE WIND ADVISORY UNTIL 6 AM CST SUNDAY FOR TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ096-097-108>112-
     124>126-136>138-149>153-165-166.

&&

06/99
Hazardous weather outlook, Dec 12, 12:21 PM CST, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1221 PM CST SAT DEC 12 2015

ARZ050-051-059-060-070-071-LAZ001-002-010-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-165-166-131200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-LAFAYETTE-CADDO-
BOSSIER-DE SOTO-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1221 PM CST SAT DEC 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS
AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS EAST TEXAS AND
SOUTHEAST OKLAHOMA THIS AFTERNOON...AHEAD OF A STRONG UPPER LEVEL
STORM SYSTEM THAT WILL MOVE THROUGH THE DESERT SOUTHWEST AND INTO
THE SOUTHERN ROCKIES. AN ISOLATED SEVERE THUNDERSTORM THREAT WILL
EXIST LATE THIS AFTERNOON THROUGH TONIGHT ACROSS EAST TEXAS AND
EXTREME SOUTHEAST OKLAHOMA GIVEN THE VERY STRONG SHEAR IN
PLACE...BUT INSTABILITY WILL BE QUITE LIMITED AS SURFACE HEATING
WILL BE TAPERED BY THE DENSE CLOUD COVER AND RAIN. SHOULD A SEVERE
THREAT MATERIALIZE...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE
THE PRIMARY THREATS. HOWEVER...LOCALLY HEAVY RAINFALL AND THE
THREAT FOR FLASH FLOODING WILL INCREASE ACROSS EAST TEXAS AND
SOUTHEAST OKLAHOMA TONIGHT AND SUNDAY MORNING...BEFORE A COLD
FRONT PUSHES THROUGH THE REGION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SHOWERS AND THUNDERSTORMS WILL BE WIDESPREAD SUNDAY
MORNING...ALONG AND JUST AHEAD OF A COLD FRONT THAT WILL PUSH
THROUGH THE REGION. LOCALLY HEAVY RAINFALL AND THE THREAT FOR
FLASH FLOODING WILL CONTINUE SUNDAY MORNING BEFORE THE RAIN
DIMINISHES FROM WEST TO EAST BY MIDDAY. CUMULATIVE RAINFALL
AMOUNTS OF TWO TO FOUR INCHES...WITH ISOLATED HIGHER AMOUNTS IN
EXCESS OF SIX INCHES...WILL BE POSSIBLE BEFORE THE RAIN ENDS BY
EARLY AFTERNOON SUNDAY. IN ADDITION...AN ISOLATED SEVERE
THUNDERSTORM THREAT WILL CONTINUE SUNDAY MORNING WITH DAMAGING
WINDS AND ISOLATED TORNADOES POSSIBLE. COOLER AND DRIER AIR WILL
QUICKLY PUSH EAST IN WAKE OF THE COLD FRONTAL PASSAGE SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...MAY BE NEEDED TONIGHT OVER EAST TEXAS AND
SOUTHEAST OKLAHOMA.

ARZ061-072-073-LAZ003>006-011>014-017>022-TXZ167-131200-
NEVADA-COLUMBIA-UNION-WEBSTER-CLAIBORNE-LINCOLN-RED RIVER-
BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-
CALDWELL-LA SALLE-
1221 PM CST SAT DEC 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SHOWERS AND A FEW THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON OVER PORTIONS OF NORTHCENTRAL LOUISIANA AND SOUTHWEST
ARKANSAS. HOWEVER...SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED
TO INCREASE LATE TONIGHT AND ESPECIALLY AFTER DAYBREAK SUNDAY OVER
THE REGION. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SHOWERS AND THUNDERSTORMS WILL SPREAD EAST ACROSS SOUTHWEST ARKANSAS
AND NORTHCENTRAL LOUISIANA SUNDAY...ALONG AND AHEAD OF A COLD
FRONT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...WITH WIDESPREAD
RAINFALL AMOUNTS OF ONE TO THREE INCHES EXPECTED. AN ISOLATED
SEVERE THUNDERSTORM THREAT WILL BE POSSIBLE AS WELL...MAINLY
ACROSS NORTHCENTRAL LOUISIANA. SHOULD THIS DEVELOP...DAMAGING
WINDS AND AN ISOLATED TORNADO WILL BE THE PRIMARY THREATS. THESE
SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST SUNDAY
AFTERNOON AND EVENING...WITH COOLER AND DRIER AIR SPILLING EAST
BEHIND THE COLD FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

15

In the hours before

Special weather statement, Dec 12, 9:08 PM CST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
908 PM CST SAT DEC 12 2015

TXZ136-149-150-130400-
CHEROKEE TX-RUSK TX-SMITH TX-
908 PM CST SAT DEC 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RUSK...NORTHEASTERN
CHEROKEE AND SOUTHEASTERN SMITH COUNTIES UNTIL 1000 PM CST...

AT 908 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RUSK...MOVING NORTH AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HENDERSON...RUSK...OVERTON...TROUP...NEW LONDON...ARP...TURNERTOWN...
JOINERVILLE...PONTA...NEW SALEM...NEW SUMMERFIELD...GALLATIN...REKLAW...OAK
HILL AND CONCORD.

LAT...LON 3240 9510 3227 9465 3177 9510 3181 9522
TIME...MOT...LOC 0308Z 201DEG 36KT 3185 9512

09
Special weather statement, Dec 12, 9:12 PM CST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
912 PM CST SAT DEC 12 2015

ARZ050-059-TXZ097-130400-
LITTLE RIVER AR-SEVIER AR-BOWIE TX-
912 PM CST SAT DEC 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR LITTLE RIVER...SOUTHWESTERN
SEVIER AND CENTRAL BOWIE COUNTIES UNTIL 1000 PM CST...

AT 911 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEW BOSTON...MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ASHDOWN...NEW BOSTON...FOREMAN...WILTON...WINTHROP...RICHMOND...ARKINDA...
PINE PRAIRIE...WALLACE AND ARDEN.

LAT...LON 3373 9396 3373 9395 3371 9395 3338 9451
      3343 9461 3364 9454 3364 9452 3363 9454
      3362 9453 3363 9452 3362 9451 3363 9449
      3379 9448 3394 9443
TIME...MOT...LOC 0311Z 212DEG 35KT 3345 9452

09
Local storm report, Dec 12, 9:21 PM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
921 PM CST SAT DEC 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     FLASH FLOOD      5 W MINEOLA             32.67N  95.57W
12/12/2015                   WOOD               TX   LAW ENFORCEMENT

            WATER IN HOMES ON CR 2840

&&

CORRECTED EVENT TIME

EVENT NUMBER SHV1500756

15
Local storm report, Dec 12, 9:33 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
933 PM CST SAT DEC 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     8 N CLARKSVILLE         33.73N  95.06W
12/12/2015                   RED RIVER          TX   LAW ENFORCEMENT

            TREES DOWN NORTH OF CLARKSVILLE NEAR HIGHWAY 37.

&&

EVENT NUMBER SHV1500762

15
Special weather statement, Dec 12, 9:34 PM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
934 PM CST SAT DEC 12 2015

OKZ077-130415-
MCCURTAIN OK-
934 PM CST SAT DEC 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCCURTAIN COUNTY
UNTIL 1015 PM CST...

AT 934 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF BROKEN BOW...OR 19 MILES WEST OF DE QUEEN...MOVING
NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BROKEN BOW...WATSON...PLUNKETVILLE AND HOCHATOWN.

LAT...LON 3422 9447 3403 9467 3411 9481 3450 9455
      3451 9446
TIME...MOT...LOC 0334Z 212DEG 34KT 3413 9467

09
Local storm report, Dec 12, 9:35 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
935 PM CST SAT DEC 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     VALLIANT                34.00N  95.09W
12/12/2015                   MCCURTAIN          OK   EMERGENCY MNGR

            DAMAGED HOMES....DOWN TREES... AND POWER LINES... 2
            INJURIES REPORTED...NEAR SLIM ROAD...ROOF ROAD....PINE
            CREEK...PEACEFUL HOME ROAD.

&&

CORRECTED REMARKS

EVENT NUMBER SHV1500755

21

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 6:05 PM CSTSpecial Weather StatementSHVCherokee55 min
Dec 12, 6:39 PM CSTSpecial Weather StatementSHVRed River51 min
Dec 12, 7:34 PM CSTSpecial Weather StatementSHVGregg, Marion, Upshur41 min
Dec 12, 7:44 PM CSTSpecial Weather StatementSHVCherokee46 min
Dec 12, 7:51 PM CSTSevere Thunderstorm WarningSHVRed River54 min
Dec 12, 8:09 PM CSTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Harrison, Marion, Morris and 3 more66 min
Dec 12, 8:15 PM CSTFlash Flood WarningSHVFranklin, Red River, Smith, Titus, Wood4 hr
Dec 12, 8:44 PM CSTFlash Flood WarningSHVCherokee, Gregg, Rusk, Smith, Upshur4 hr
Dec 12, 9:08 PM CSTSpecial Weather StatementSHVCherokee52 min
Dec 12, 9:12 PM CSTSpecial Weather StatementSHVBowie48 min
Dec 12, 10:39 PM CSTFlash Flood WarningSHVCherokee, Smith, Upshur, Wood2 hr
Dec 13, 12:34 AM CSTSpecial Weather StatementSHVCamp41 min
Dec 13, 12:40 AM CSTRiver Flood WarningSHVGregg72 hr
Dec 13, 12:46 AM CSTFlash Flood WarningSHVAngelina, Cherokee, Gregg, Nacogdoches, Rusk, Smith and 2 more5 hr
Dec 13, 1:42 AM CSTSevere Thunderstorm WarningSHVBowie, Morris, Red River, Titus27 min
Dec 13, 2:21 AM CSTRiver Flood WarningSHVWood6 days
Dec 13, 2:48 AM CSTFlash Flood WarningSHVBowie, Camp, Franklin, Morris, Red River, Titus6 hr
Dec 13, 5:44 AM CSTFlash Flood WarningSHVAngelina, Cherokee, Gregg, Nacogdoches, Rusk, Smith and 2 more4 hr
Dec 13, 6:21 AM CSTSpecial Weather StatementSHVCass, Gregg, Harrison, Marion, Panola, Rusk and 1 more54 min
Dec 13, 7:38 AM CSTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith4 days
Dec 13, 8:51 AM CSTAreal Flood WarningSHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more6 hr
Dec 13, 9:22 AM CSTSpecial Weather StatementSHVSabine53 min
Dec 13, 9:47 AM CSTAreal Flood WarningSHVCherokee, Gregg, Nacogdoches, Rusk, Smith, Upshur and 1 more6 hr
Dec 13, 10:19 AM CSTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby4 days
Dec 13, 10:27 AM CSTRiver Flood WarningSHVCamp, Morris, Titus62 hr
Dec 13, 2:49 PM CSTAreal Flood WarningSHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more3 hr
Dec 13, 3:46 PM CSTAreal Flood WarningSHVCherokee, Gregg, Nacogdoches, Rusk, Smith, Upshur and 1 more3 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.